MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 21AGN-751
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 21mm regent valve was implanted.During implant, one of the leaflets dislodged intact into the left ventricle.The device and entire dislodged leaflet were removed from the patient, and another 21mm regent valve ((b)(4)) was implanted.The procedure was extended by 45 minutes and the patient is reported to be stable.
 
Additional Manufacturer Narrative
An event of leaflet dislodgement during implantation was reported.The returned 21 mm regent valve leaflets were fully mobile with no resistance occurring during manual manipulation.The leaflets were seated within the orifice.Chipping was observed at the recessed pivot area of one of the leaflets.There was no evidence of material defect that may have caused or contributed to the observed damage.The cause of the reported event remains unknown; however, information from the field states the leaflets were seated within the orifice prior to returning.

Brand Name
SJM REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key7642181
Report Number2648612-2018-00039
Device Sequence Number2376520
Product Code LWQ
UDI-Device Identifier05414734005982
UDI-Public05414734005982
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Replace,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Model Number21AGN-751
Device Catalogue Number21AGN-751
Device Lot Number6258821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR